I think my test might be bunk, help me out...

  1. Registered User
    Prometherion's Avatar
    Join Date
    Jan 2008
    Posts
    219
    Answers
    0

    I think my test might be bunk, help me out...


    Alright guys, here's the deal...


    I'm on week 9 of a test-e and dbol cycle. While I was on dbol everything went great. I gained 20lbs solid. However, since coming off I have seen nothing at all. I can barely budge the scales, I can see no difference in the mirror, nor feel any strength or libido increase.


    The thing is though, coming off the dbol I lost no gains or strength. So this says to me that 1.) I just recovered great after the dbol not needing a pct as the test was completely bunk -or- 2.) The test is under-dosed.

    Maybe I should up the dose. Something like 1/2 a cc each injection? Also, I was thinking I could run an oral (Havoc or Pplex) to finish off the cycle. I'm kind of hesitant to just give up on the cycle because I still have another vial which was needed to go for the full 12 wks.

    So wadda ya think?

  2. Registered User
    mixedup's Avatar
    Join Date
    Nov 2003
    Posts
    3,188
    Answers
    0


    how much test are your running?
  3. Registered User
    callaway's Avatar
    Join Date
    Jan 2008
    Posts
    115
    Answers
    0


    What's ur test dosed at? Ur currently doing LESS than 1/2cc per injection? Sounds low...
    •   
       

  4. Registered User
    Prometherion's Avatar
    Join Date
    Jan 2008
    Posts
    219
    Answers
    0


    Sorry. I'm running 500mg/week. It is dosed at 250mg/ml

    I was thinking I would basically add 1 cc per week by adding 1/2 cc per injection.
  5. Registered User
    freqfly's Avatar
    Stats
    5'8"  160 lbs.
    Join Date
    Mar 2007
    Posts
    949
    Answers
    0


    Quote Originally Posted by Prometherion View Post
    Sorry. I'm running 500mg/week. It is dosed at 250mg/ml

    I was thinking I would basically add 1 cc per week by adding 1/2 cc per injection.
    At 500mg per week in week 9, you should definitely be feeling it. By week 9 of my test-e/anadrol cycle (500mg test) I was a raging bull in the gym.
  6. Registered User
    nephilim666's Avatar
    Join Date
    Dec 2006
    Posts
    1,107
    Answers
    0


    check your PM's dude.
  7. Registered User
    Prometherion's Avatar
    Join Date
    Jan 2008
    Posts
    219
    Answers
    0


    Quote Originally Posted by nephilim666 View Post
    check your PM's dude.
    Checked.


    -----

    I would also like to add that I know the importance of diet. I'm not missing that part.
  8. Registered User
    Prometherion's Avatar
    Join Date
    Jan 2008
    Posts
    219
    Answers
    0


    Bump.
  9. Registered User
    nosnmiveins's Avatar
    Join Date
    Aug 2007
    Age
    27
    Posts
    6,833
    Answers
    0


    gains def slowed for me after i dropped dbol, but i could def tell my test was legit. do u trust ur source?

    up the dose to 750mg/week and see if theres any difference
  10. Gate Keeper
    jminis's Avatar
    Join Date
    Mar 2003
    Posts
    4,023
    Answers
    0


    gains will slow after 8-9 weeks but your libido should be up. But because you didn't experience a crash it sounds like your test is underdosed. Have u used test before? If so what did u experience.
  11. Registered User
    Prometherion's Avatar
    Join Date
    Jan 2008
    Posts
    219
    Answers
    0


    Yeah nos, I trusted him for sure. Never heard anything bad, and this wasn't off from one of those boards that deletes bad reviews either.




    jminis, the thing is I have had nothing from the test, not just a slow in gains. This is my first cycle so I was being patient to see if something came on late in the cycle not knowing exactly what to feel. I figure this far in it should be kicked in if ever, so I don't know. I have a whole other vial of the stuff so I don't want to just not use it without knowing if it's legit or not.

    If I were to up the dose to 750mg/wk this would probably mean extending the cycle beyond 12 weeks, no?
  12. Registered User
    holyintellect's Avatar
    Stats
    6'3"  295 lbs.
    Join Date
    Jan 2008
    Posts
    1,224
    Answers
    0


    If you didnt lose anything after discontinuing the dbol, that is a fairly good indication of one of two things...either the test is legit (maybe underdosed) or the dbol was fake. Generally guys lose several pounds immediately following the cessation of dbol...key word being GENERALLY.....

    holy
  13. Registered User
    Prometherion's Avatar
    Join Date
    Jan 2008
    Posts
    219
    Answers
    0


    So my dbol may have been some other compound is what your saying?

    What about the test, does this sound like under-dosed test to you?
  14. Registered User
    nosnmiveins's Avatar
    Join Date
    Aug 2007
    Age
    27
    Posts
    6,833
    Answers
    0


    Quote Originally Posted by Prometherion View Post
    So my dbol may have been some other compound is what your saying?

    What about the test, does this sound like under-dosed test to you?

    gains slowed a goooooooood bit after dbol, i knew the test was good because i had awesome self confidence and just a great overall mood all the time. libido is naturally always high so i didnt use that as an indicator. then i introduced havoc the last 4 weeks leading into PCT and gains shot up.

    great cycle overall, but when the test has kicked in u should definitely notice it
  15. Registered User
    Prometherion's Avatar
    Join Date
    Jan 2008
    Posts
    219
    Answers
    0


    Yeah, I expected the gains to slow. Just not like this I guess.

    I can't say I feel much of an improved mood or really any of the signs that come with test.



    I think I'll try the higher dose and see how that goes. Doing this though, seems like I would have to go longer on the cycle as it will be a few weeks for the higher dose to even kick in let alone notice the gains from it. So should I just feel this out and start PCT when I feel it's time?



    Thanks for the input here guys.
  16. Registered User
    holyintellect's Avatar
    Stats
    6'3"  295 lbs.
    Join Date
    Jan 2008
    Posts
    1,224
    Answers
    0


    Quote Originally Posted by Prometherion View Post
    So my dbol may have been some other compound is what your saying?

    Certainly thats a possibility....the dbol could just have easily been bad, hence why you stopped taking it and didnt see any decrease in weight, strength, etc...it may not have worked from the get-go and all the improvements came from the test....another reason why the gains would be slowing by week 9.

    holy
  •   

      
     

Similar Forum Threads

  1. Bunk Beastdrol?
    By wazzabe4747 in forum Anabolics
    Replies: 58
    Last Post: 04-02-2011, 05:57 PM
  2. Is it teh bunk?
    By Trento in forum Old School Hormone Use
    Replies: 9
    Last Post: 11-16-2010, 03:50 AM
  3. Bunk IGF-1 LR3!!!
    By elcid2007 in forum IGF-1/GH
    Replies: 7
    Last Post: 07-31-2010, 07:26 PM
  4. Anyone seen this stuff...if so, is it bunk?
    By dhuge67 in forum IGF-1/GH
    Replies: 6
    Last Post: 11-27-2007, 11:09 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in